advertisement
Question
Posted by: JC | 2013/01/04

Bleeding while on Mercilon

I''''m 25 and have had prolonged bleeding (around 6 weeks each cycle) for as long as I could remember. Recently, the gynae started me on Mercilon. I''''ve been taking it for about 2 weeks and it''''s been fine till 5 days ago, when I started bleeding. Initially it was just spotting but got heavier by the day. Today, it was bright red and the amount is like a normal period. I did skip a pill 4 days ago, but have been regular since then.

Is there a cause for concern? Is there anything to do with ITP?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably because of the skipped pill that this has happened. You will have to be very regular with your pills. Do you have ITP?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement